# SDR 2010FA0000723

- Difficulty date: July 13, 2010
- Submitted: July 13, 2010
- Operation: General aviation
- Aircraft: N73PC
- Make and model: Bbavia 7ECA
- Aircraft serial: 7ECA48
- Aircraft time: 1,358 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 3665
- Condition: Damaged
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING THE RT OLEO PN 3-665 SPRING AND SHAFT POPPED AND CAUSED OLEO TO OVSR EXTEND AND BEND REARWARD. THIS ALLOWED THE WHEEL AND BRACE TO COLLAPSE.
